Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
90 kg173 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 90 kg and is 173 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

90 kg173 cm
BMI = kg/m²
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), talks in sentences but is confused and shows as the best motor response: withdraws the limb from pressure (normal flexion). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 8/min, SpO₂ 97% on supplemental oxygen, blood pressure 102/62 mmHg, pulse 98/min, alert, temperature 39.0 °C. What is the NEWS2 total score?

RR 8SpO₂ 97%O₂SBP 102HR 98AT 39.0 °C
NEWS2 =
4.Medium
E1 / 4+V1 / 5+M? / 6GCS 3?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 3, with E1 and V1. What motor score M was recorded, and which response does it describe? Give the number.

GCS 3E1V1
M =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 97% on room air, blood pressure 150/90 mmHg, pulse 76/min, alert, temperature 36.5 °C. Which clinical risk group does the patient fall into? Click it.

RR 25SpO₂ 97%airSBP 150HR 76AT 36.5 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 90 kg and is 182 cm tall. Calculate the BMI and click the WHO weight category.

90 kg182 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 30.1 kg/m²
  2. 2. GCS = 10
  3. 3. NEWS2 = 8
  4. 4. M = 1
  5. 5. low–medium
  6. 6. overweight

Full step-by-step solutions: practise this topic on examproblems.com.